DSpace
 

RRI Digital Repository >
07. Theoretical Physics >
Research Papers (TP) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2289/3233

Title: Dirac equation in Kasner spacetime with local rotational symmetry
Authors: Iyer, B.R.
Issue Date: Nov-1985
Publisher: Elsevier B.V.
Citation: Physics Letters A, 1985, Vol.112, p313-315
Abstract: The particular Kasner spacetime in which exact solutions for the Dirac equation were presented by Shishkin and Andrushkevich is known to be Minkowski spacetime in Rindler-like coordinates. We obtain decoupled equations for the Dirac equation in Kasner spacetime with local rotational symmetry and show that these in general are much more complicated.
Description: Restricted Access.
URI: http://hdl.handle.net/2289/3233
ISSN: 0375-9601
Alternative Location: http://dx.doi.org/10.1016/0375-9601(85)90348-2
Copyright: 1985 Elsevier B.V.
Appears in Collections:Research Papers (TP)

Files in This Item:

File Description SizeFormat
1985 PLA V112 p313.pdfRestricted Access122.97 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

    RRI Library DSpace